de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Non-compact symmetries, extended supergravities and the Wheeler-DeWitt equation

Nicolai, H. (1990). Non-compact symmetries, extended supergravities and the Wheeler-DeWitt equation. Physics Letters B, 235(3-4), 295-301. doi:10.1016/0370-2693(90)91967-G.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5CF6-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5CF7-2
Genre: Journal Article

Files

show Files
hide Files
:
351649.pdf (Publisher version), 485KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Nicolai, Hermann1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: The algebra of local and rigid symmetries of N=16 supergravity in three and two dimensions is considered. The conserved currents of the non-compact rigid E8 and E9 symmetries are explicitly given. On the physical states, the associated charges are found to commute with all local symmetries and, in particular, with the Wheeler-DeWitt hamiltonian. The solutions of the latter are therefore infinitely degenerate. This analysis sheds some new light on the significance of non-compact symmetries in extended supergravities. Furthermore, I argue that E9 plays the role of a “solution-generating group” for the Wheeler-DeWitt equation of N=16 supergravity in two dimensions, which should thus be completely integrable.

Details

show
hide
Language(s):
 Dates: 1990-02
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 351649
DOI: 10.1016/0370-2693(90)91967-G
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
  Alternative Title : Phys. Lett. B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 235 (3-4) Sequence Number: - Start / End Page: 295 - 301 Identifier: ISSN: 0370-2693